# SDR HALA20231005218

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 53,472 hours, 8,485 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING CRUISE ECAM VENT EXTRACT FAULT. REMOVED AND REPLACED AVIONICS VENT EXTRACT FAN REF AMM 21-26-51. OPS AND BITE TEST OK. OK FOR SVC.
